# SDR GTIA050179

- Difficulty date: May 18, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug MD 83
- Aircraft serial: 49793
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION -C- AT CUSP WEB LINE.  REMOVED CORROSION FROM WEB/MEMBRANE.  TREATED AND PRIMED CUSP WEB.  CUT OUT DAMAGED AREA.  FABRICATED REPAIR, DOUBLER AND FILLER.  TREATED AND PRIMED REPAIR PARTS.  INSTALLED REPAIR.  (M)
